I have recently had 1ml of juvederm 4 in my left temple area, and since about a week after I have been having persistent headaches. I don't know if it is related or not, but I am worried it might be the filler causing pressure. Is there any way filler in the temporal area can cause headaches? If so what would be the reason, and would this be a temporary thing or would I need to have the filler dissolved to stop the headaches? Many thanks in advance for your advice, I am in a lot of discomfort.
Headaches After Filler for Temporal Hollows- Are They Related? What Can I Do?
Doctor Answers (1)
Filler in temple regions
I sometimes fill temporal hollows with filler material. I have never had a patient compplain of headaches from this. It may or may not be causing headaches. The may be related or not. hard to say. could you have had bruising causing pressure? perhaps? An exam is critical.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.